Lupron-Week 4…

Here we are into the 4th week of Lupron. Side effects include:

  • Headaches (three so far)
  • Hot flashes (learning to wear appropriate layers to compensate)
  • Joint pain (in my left knee…aggravating me since week 1)

I go in on Wednesday for my second Lupron injection. Wish me luck :)

Oh, and it’s my 30th Birthday tomorrow…yikes!

Advertisements

2 Responses

  1. sounds like things are going pretty well all things considered!

  2. Happy birthday!!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: